# SDR SWAA051883

- Difficulty date: June 27, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 30,020 hours, 25,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 69763032
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BOLT AND MISSING FLAP TRACK ROLLER FOUND AT LT WING OUTBOARD T/E FLAP, OUTBOARD ROLLER.  INSTALLED BOLT & ROLLER PER MM.
